MathSciNet Relay Station
MathSciNet bibliographic data
MR310608 (46 #9706) 46E15 (35E99 46E05)
Roth, B. Finitely generated submodules of differentiable functions. II. Bull. Amer. Math. Soc. 79 (1973), 216–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement